Canadian Journal of Gastroenterology and Hepatology

Canadian Journal of Gastroenterology and Hepatology / 1993 / Article

Clinical Gastroenterology | Open Access

Volume 7 |Article ID 197015 | https://doi.org/10.1155/1993/197015

J Sukhabote, Hugh J Freeman, "Granulomatous (Crohn’s) Disease of the Upper Gastrointestinal Tract: A Study of 22 Patients with Mucosal Granulomas", Canadian Journal of Gastroenterology and Hepatology, vol. 7, Article ID 197015, 5 pages, 1993. https://doi.org/10.1155/1993/197015

Granulomatous (Crohn’s) Disease of the Upper Gastrointestinal Tract: A Study of 22 Patients with Mucosal Granulomas

Received24 Mar 1993
Revised20 May 1993

Abstract

This article has no abstract.

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views41
Downloads145
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.